# SDR 7C7A20160114002

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 45,442 hours, 50,158 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND USING NORMAL GEAR EXTENSION.  NOSE GEAR EXTENDED FOLLOWING COMPLETION OF ALTERNATE LANDING GEAR EXTENSION CHECKLIST.  CAUSE DETERMINED TO BE AIR IN THE HYD LINE.
